top of page
Calpol Infant Suspension 100ml

Calpol Infant Suspension 100ml

Ksh400.00Price
Sales Tax Included

Calpol contains Paracetamol 120 mg in each 5 ml. Paracetamol is an antipyretic (fever reliever) and analgesic (pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.

 

How to Use Calpol Infant Suspension

Always use the spoon supplied with this pack.

Dosage: 3–6 months One 2.5 ml spoonful (small end) 4 times. 6–24 months One 5 ml spoonful (large end) 4 times. 2–4 years One 5.0 ml spoonful (large end) and one 2.5 ml spoonful (small end) 4 times. 4–8 years Two 5 ml spoonful (large end) 4 times. 8–10 years Three 5 ml spoonful (large end) 4 times. 10-12 years Four 5 ml spoonful (large end) 4 times.

For babies below 3 months consult your doctor before use.

bottom of page